# SDR 96ZZZX3976

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711PK
- Make and model: Stbros SD360
- Aircraft serial: SH3696
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Sync Actuator
- Part number: 5485020
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SYNCHRONIZATION INOPERABLE.  PROPELLER SYNCHRONIZATION ACTUATOR NOT RETURNING THE PROPELLER GOVERNOR INPUT DRIVE TO THE CENTER WHEN PROPELLER SYNC WAS SWITCHED OFF.
